# SDR UALA2010022400688

- Difficulty date: February 24, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 68,175 hours, 19,840 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Disconnected
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L FOUND GIRT BAR DISCONNECTED AT AFT MOUNT.  FOUND SLIDER IN COCKPIT.  PINNED SLIDE AND REATTACHED GIRT.  INSPECTED SLIDE, ARMED AND DISARMED, AND OPENED AND CLOSED DOOR MULTIPLE TIMES. OPS CHECKS WERE GOOD.
